Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 135, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Oct 13, 2014, 9:43 PM CDT for Lewis County, Missouri. It took effect at Oct 14, 2014, 6:08 PM CDT. It was in force for 64 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2014, 9:43 PM CDT (02:43 UTC)
- In effect from
- Oct 14, 2014, 6:08 PM CDT
- Expired
- Oct 17, 2014, 10:00 AM CDT
- In force
- 64 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lewis County, MO
The radar
The St Louis radar (KLSX), 173 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Fabius River near Ewing (EWMM7).
- Action stage
- 9.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05498150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
887
WGUS43 KLSX 140243
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
943 PM CDT MON OCT 13 2014
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Middle Fabius River near
...Ewing
.This Flood Warning is a result of 1 to 2 inches of rainfall the
past 24 hours and up to 1 inch forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-150243-
/O.NEW.KLSX.FL.W.0135.141014T2308Z-141017T1500Z/
/EWMM7.1.ER.141014T2308Z.141015T1200Z.141016T1500Z.NO/
943 PM CDT MON OCT 13 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Middle Fabius River near Ewing
* from Tuesday evening to Friday morning.
* At 8:30 PM Monday the stage was 9.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage on Tuesday
evening and crest near 12.9 feet by early Wednesday morning. The river
will then fall below flood stage by late Thursday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/14 10/15 10/16 10/17 10/18
Middle Fabius River
Ewing 12.0 9.16 10.6 12.9 12.2 10.2 7.5
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$6 follow-up statements
021
WGUS83 KLSX 141549
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1049 AM CDT TUE OCT 14 2014
...The flood warning continues for the following river in Missouri...
North Fabius River near
...Ewing
Middle Fabius River near
...Ewing
.This Flood Warning is a result of heavy rainfall...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-151549-
/O.EXT.KLSX.FL.W.0136.141014T1616Z-141017T0900Z/
/EWNM7.1.ER.141014T1616Z.141015T0600Z.141016T0900Z.NO/
1049 AM CDT TUE OCT 14 2014
The Flood Warning continues for
the North Fabius River near Ewing.
* At 10:30 AM Tuesday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast: The river will crest near 12.4 feet by after midnight
tomorrow. The river will fall below flood stage by Thursday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/15 10/16 10/17 10/18 10/19
North Fabius River
Ewing 11.0 10.91 12.4 10.7 8.4 6.6 5.4
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-151549-
/O.EXT.KLSX.FL.W.0135.141015T0824Z-141017T0900Z/
/EWMM7.1.ER.141015T0824Z.141015T1800Z.141016T0900Z.NO/
1049 AM CDT TUE OCT 14 2014
The Flood Warning continues for
the Middle Fabius River near Ewing.
* At 10:30 AM Tuesday the stage was 10.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast: The river will crest near 12.4 feet by tomorrow afternoon.
The river will fall below flood stage by Thursday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/15 10/16 10/17 10/18 10/19
Middle Fabius River
Ewing 12.0 10.69 12.3 11.9 10.4 7.5 6.0
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$988
WGUS83 KLSX 141949
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
249 PM CDT TUE OCT 14 2014
...The flood warning continues for the following river in Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
.This Flood Warning is a result of heavy rainfall from yesterday...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-151949-
/O.EXT.KLSX.FL.W.0136.000000T0000Z-141017T1700Z/
/EWNM7.1.ER.141014T1600Z.141015T1200Z.141016T1700Z.NO/
249 PM CDT TUE OCT 14 2014
The Flood Warning continues for
the North Fabius River near Ewing
* until Thursday afternoon.
* At 1:30 PM Tuesday the stage was 11.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 13.2 feet tomorrow
morning and fall below flood stage Thursday afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/15 10/16 10/17 10/18 10/19
North Fabius River
Ewing 11.0 11.66 13.2 11.5 9.1 7.2 5.8
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-151949-
/O.EXT.KLSX.FL.W.0135.141015T0936Z-141017T0600Z/
/EWMM7.1.ER.141015T0936Z.141015T1800Z.141016T0600Z.NO/
249 PM CDT TUE OCT 14 2014
The Flood Warning continues for
the Middle Fabius River near Ewing
* from tonight to Wednesday night.
* At 1:30 PM Tuesday the stage was 10.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage tonight,
crest near 12.3 feet tomorrow afternoon and fall below flood stage
Wednesday night.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/15 10/16 10/17 10/18 10/19
Middle Fabius River
Ewing 12.0 10.92 12.2 11.8 10.3 7.4 5.9
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$991
WGUS83 KLSX 150243
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
942 PM CDT TUE OCT 14 2014
...The flood warning continues for the following rivers in
Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
.This Flood Warning is a result of heavy rainfall from yesterday...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-160242-
/O.EXT.KLSX.FL.W.0136.000000T0000Z-141017T1415Z/
/EWNM7.1.ER.141014T1600Z.141015T0600Z.141016T1415Z.NO/
942 PM CDT TUE OCT 14 2014
The Flood Warning continues for
the North Fabius River near Ewing
* until Thursday.
* At 8:30 PM Tuesday the stage was 12.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 13.0 feet tonight and
fall below flood stage Thursday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/15 10/16 10/17 10/18 10/19
North Fabius River
Ewing 11.0 12.83 13.0 11.3 8.0 6.0 5.1
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-160241-
/O.EXT.KLSX.FL.W.0135.141015T0800Z-141017T1424Z/
/EWMM7.1.ER.141015T0800Z.141016T0000Z.141016T1424Z.NO/
942 PM CDT TUE OCT 14 2014
The Flood Warning continues for
the Middle Fabius River near Ewing
* from tonight to Thursday.
* At 8:30 PM Tuesday the stage was 11.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage tonight,
crest near 12.7 feet tomorrow evening and fall below flood stage
Thursday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/15 10/16 10/17 10/18 10/19
Middle Fabius River
Ewing 12.0 11.55 12.2 12.2 9.6 6.8 5.4
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$053
WGUS83 KLSX 151513
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 AM CDT WED OCT 15 2014
...The flood warning continues for the following river in Missouri...
North Fabius River near
...Ewing
Middle Fabius River near
...Ewing affecting Lewis County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-161513-
/O.EXT.KLSX.FL.W.0136.000000T0000Z-141016T1845Z/
/EWNM7.1.ER.141014T1600Z.141015T0600Z.141015T1845Z.NO/
1013 AM CDT WED OCT 15 2014
The Flood Warning continues for
the North Fabius River near Ewing.
* At 9:30 AM Wednesday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage later today.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/16 10/17 10/18 10/19 10/20
North Fabius River
Ewing 11.0 11.88 8.5 6.8 5.7 5.0 4.4
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-161512-
/O.EXT.KLSX.FL.W.0135.000000T0000Z-141017T1030Z/
/EWMM7.1.ER.141015T0620Z.141015T1430Z.141016T1030Z.NO/
1013 AM CDT WED OCT 15 2014
The Flood Warning continues for
the Middle Fabius River near Ewing.
* At 9:30 AM Wednesday the stage was 12.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage by tomorrow.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/16 10/17 10/18 10/19 10/20
Middle Fabius River
Ewing 12.0 12.68 11.9 9.6 6.8 5.4 4.7
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$514
WGUS83 KLSX 160148
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
848 PM CDT WED OCT 15 2014
...The flood warning continues for the following river in Missouri...
Middle Fabius River near Ewing
.This Flood Warning is a result of heavy rainfall on Monday...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-170148-
/O.CON.KLSX.FL.W.0135.000000T0000Z-141017T1030Z/
/EWMM7.1.ER.141015T0620Z.141015T1930Z.141016T1030Z.NO/
848 PM CDT WED OCT 15 2014
The Flood Warning continues for
the Middle Fabius River near Ewing
* until Thursday.
* At 8:30 PM Wednesday the stage was 12.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to fall below flood stage early
Thursday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/16 10/17 10/18 10/19 10/20
Middle Fabius River
Ewing 12.0 12.52 11.9 9.5 6.6 5.1 4.5
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$639
WGUS83 KLSX 160710
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
210 AM CDT THU OCT 16 2014
...The flood warning is cancelled for the following rivers in
Missouri...
Middle Fabius River near Ewing affecting Lewis County
.This Flood Warning was originally issued for heavy rains that
occurred earlier this week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-160740-
/O.CAN.KLSX.FL.W.0135.000000T0000Z-141017T1030Z/
/EWMM7.1.ER.141015T0620Z.141015T1930Z.141016T0404Z.NO/
210 AM CDT THU OCT 16 2014
The Flood Warning is cancelled for
the Middle Fabius River near Ewing.
* At 1:30 AM Thursday the stage was 11.1 feet.
* Flood stage is 12.0 feet.
* Fell below flood stage at 11:04 PM Wednesday.
* Forecast: The river will continue to fall to 8.3 feet by tomorrow
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/17 10/18 10/19 10/20 10/21
Middle Fabius River
Ewing 12.0 11.09 8.3 6.6 5.1 4.5 4.2
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 13, 9:27 PM CDT, 16 minutes earlier.
Area forecast discussion, Oct 13, 9:27 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 927 PM CDT Mon Oct 13 2014 .UPDATE: Issued at 919 PM CDT Mon Oct 13 2014 Closed upper-level low currently over western Missouri will continue to be the predominant weather feature through tonight and into midweek. With slow eastward movement...did delay deformation zone entering our western counties a couple of hours and maintained chc PoPs for showers out ahead of aforementioned def zone. Removed thunder wording as instability has waned and although a stray rumble of thunder is possible...felt that probability was too low to mention moving forward. Rain with def zone and IFR ceilings will move through region during the day tomorrow so expecting a cold/raw Autumn day. With low ceilings...rain chances...and strong CAA wrapping in behind closed low did knock back Tuesday's highs a couple of degrees west of the Mississippi River Gosselin && .SHORT TERM: (Through Late Tonight) Issued at 420 PM CDT Mon Oct 13 2014 QLCS with damaging wind and occasional tornado threat over our far eastern counties should be winding down over the next few hours. Dry slot has temporarily ended much of the precip over the rest of the CWA, but meso-analysis is indicating that breaks in the clouds are producing a subtle increase in the instability so there should be an increase in shower activity over the next few hours. There could also be a rumble of thunder in a few spots as well. Some scattered showers will likely persist beneath the dry slot during the overnight hours, but certainly the most widespread precip should be with large rain shield in the def zone on the cool side of the upper system. Currently, axis of this rain shield stretches from nw MO into se KS, but with time expect this area to pivot into western and northern sections of the CWA. Truett .LONG TERM: (Tuesday through Next Monday) Issued at 420 PM CDT Mon Oct 13 2014 No real changes to earlier forecasts, as slow moving upper level low will keep the area locked in cloudy and cool weather with occasional rain in the Tues-Wed time frame. Wettest weather during this time should be in the Tue-Tue night time frame, and while precip should start to taper off over our western counties by midweek some rain should certainly linger east of the Mississippi River on Wednesday. Based on the latest guidance, system should be far enough east that dry weather will return to the entire region by Thursday, with the return of sunshine allowing temps to rebound to more typical mid October levels. Zonal flow in the wake of the upper low will dip a bit by late in the week, dragging a bit of cooler air into the region for the weekend. There are indications that shortwave energy will interact with the increasing baroclinicity to produce a shower threat late Saturday night...Sunday...and into Sunday night. Truett && .AVIATION: (For the 00z TAFs through 00z Tuesday Evening) Issued at 648 PM CDT Mon Oct 13 2014 Initially VFR conditions within the dry slot of a large low pressure system will deteriorate to MVFR and IFR later tonight as the low and its dry slot slowly shift away from the area. Light rain showers are possible at any time overnight, but a more prolonged period of steady rain is expected for most of the day on Tuesday. Winds will become westerly or northwesterly on the back side of the surface low generally between 09-14z. Kanofsky && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Oct 13, 9:19 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 919 PM CDT MON OCT 13 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 919 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. GOSSELIN
In the hours before
Local storm report, Oct 13, 4:04 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
404 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST 3 NW WALNUT HILL 38.50N 89.08W
10/13/2014 M46 MPH MARION IL AWOS
&&
GOSSELINLocal storm report, Oct 13, 4:18 PM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
418 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HEAVY RAIN GILLESPIE 39.13N 89.82W
10/13/2014 M2.40 INCH MACOUPIN IL TRAINED SPOTTER
RAINFALL TOTAL SINCE 7 AM THIS MORNING.
&&
GOSSELINLocal storm report, Oct 13, 4:46 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
446 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG NEW BADEN 38.54N 89.70W
10/13/2014 CLINTON IL STORM CHASER
BARN COLLAPSE. ANOTHER BARN WITH ROOF BLOWN OFF. ALSO
SHEET METAL STUCK INTO TREES. DAMAGE POSSIBLY FROM
TORNADO.
&&
GOSSELINLocal storm report, Oct 13, 6:29 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
629 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND DMG 1 E KELL 38.49N 88.89W
10/13/2014 MARION IL TRAINED SPOTTER
BARN ROOF PARTIALLY BLOWN OFF. CARPORT DAMAGED. TIME
ESTIMATED FROM RADAR.
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 6:18 AM CDT | River Flood Warning | LSX | Lewis | 71 hr |
| Oct 14, 10:17 AM CDT | River Flood Warning | LSX | Callaway, Osage | 6 days |
| Oct 14, 10:17 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 9 days |
| Oct 14, 10:17 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 5 days |
| Oct 14, 12:50 PM CDT | River Flood Warning | LSX | Cole | 24 hr |
| Oct 14, 2:38 PM CDT | River Flood Warning | LSX | Monroe | 47 hr |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.